RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1967, Volume 2, Pages 5–221 (Mi znsl1408)  

This article is cited in 7 scientific papers (total in 8 papers)

Convex polyhedra with regular faces

V. A. Zalgaller


Full text: PDF file (11392 kB)
References: PDF file   HTML file

English version:
Seminars in Mathematics, V. A. Steklov Mathematical Institute, Leningrad, 1969, 2

Bibliographic databases:

Citation: V. A. Zalgaller, “Convex polyhedra with regular faces”, Zap. Nauchn. Sem. LOMI, 2, Nauka, Moscow–Leningrad, 1967, 5–221

Citation in format AMSBIB
\Bibitem{Zal67}
\by V.~A.~Zalgaller
\paper Convex polyhedra with regular faces
\serial Zap. Nauchn. Sem. LOMI
\yr 1967
\vol 2
\pages 5--221
\publ Nauka
\publaddr Moscow--Leningrad
\mathnet{http://mi.mathnet.ru/znsl1408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227860}
\zmath{https://zbmath.org/?q=an:0165.56302}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1408
  • http://mi.mathnet.ru/eng/znsl/v2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    See also

    This publication is cited in the following articles:
    1. A. M. Gurin, “On closed and unbounded polyhedra with isogonal faces”, Russian Math. (Iz. VUZ), 43:9 (1999), 10–12  mathnet  mathscinet  zmath
    2. A. V. Timofeenko, “The non-Platonic and non-Archimedean noncomposite polyhedra”, J. Math. Sci., 162:5 (2009), 710–729  mathnet  crossref  mathscinet  zmath  elib  elib
    3. A. V. Timofeenko, “Convex regular-faced polyhedra indecomposable by any plane to regular-faced polyhedra”, Siberian Adv. Math., 19:4 (2009), 287–300  mathnet  crossref  mathscinet
    4. A. V. Timofeenko, “Junction of noncomposite polygons”, St. Petersburg Math. J., 21:3 (2010), 483–512  mathnet  crossref  mathscinet  zmath  isi
    5. A. M. Gurin, “K istorii izucheniya vypuklykh mnogogrannikov s pravilnymi granyami”, Sib. elektron. matem. izv., 7 (2010), 5–23  mathnet
    6. A. V. Timofeenko, “O vypuklykh mnogogrannikakh s ravnougolnymi i parketnymi granyami”, Chebyshevskii sb., 12:2 (2011), 118–126  mathnet  mathscinet
    7. V. I. Subbotin, “O nekotorykh obobscheniyakh silno simmetrichnykh mnogogrannikov”, Chebyshevskii sb., 16:2 (2015), 222–230  mathnet  elib
    8. V. I. Subbotin, “O dvukh klassakh mnogogrannikov s rombicheskimi vershinami”, Geometriya i topologiya. 13, Zap. nauchn. sem. POMI, 476, POMI, SPb., 2018, 153–164  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:2050
    Full text:835
    References:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019